Modeling random traffic accidents by conservation laws

Göttlich, Simone ; Knapp, Stephan

[img] PDF
mbe-17-02-088.pdf - Published

Download (1MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-552384
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Mathematical Biosciences and Engineering : MBE
Volume: 17
Issue number: 2
Page range: 1677-1701
Place of publication: Springfield, MO
Publishing house: American Institute of Mathematical Sciences
ISSN: 1547-1063 , 1551-0018
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Abstract: We introduce a stochastic traffic flow model to describe random traffic accidents on a singleroad. The model is a piecewise deterministic process incorporating traffic accidents and is based on ascalar conservation law with space-dependent flux function. Using a Lax-Friedrichs discretization, weshow that the total variation is bounded in finite time and provide a theoretical framework to embedthe stochastic process. Additionally, a solution algorithm is introduced to also investigate the modelnumerically.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

BASE: Göttlich, Simone ; Knapp, Stephan

Google Scholar: Göttlich, Simone ; Knapp, Stephan

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Knapp, Stephan

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item